Journal of Symbolic Logic

Subsets of superstable structures are weakly benign

Bektur Baizhanov, John T. Baldwin, and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 70, Issue 1 (2005), 142-150.

Dates
First available in Project Euclid: 1 February 2005

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1107298514

Digital Object Identifier
doi:10.2178/jsl/1107298514

Mathematical Reviews number (MathSciNet)
MR2119127

Zentralblatt MATH identifier
1089.03026

Citation

Baizhanov, Bektur; Baldwin, John T.; Shelah, Saharon. Subsets of superstable structures are weakly benign. J. Symbolic Logic 70 (2005), no. 1, 142--150. doi:10.2178/jsl/1107298514. https://projecteuclid.org/euclid.jsl/1107298514


Export citation

References

  • B. Baizhanov and J. T. Baldwin Local homogeneity, Journal of Symbolic Logic, vol. 69 (2004), pp. 1243--1260.
  • J. T. Baldwin Fundamentals of stability theory, Springer-Verlag,1988.
  • E. Bouscaren Dimensional order property and pairs of models, Annals of Pure and Applied Logic, vol. 41 (1989), pp. 205--231.
  • S. Shelah Classification theory and the number of nonisomorphic models, second ed., North-Holland,1991.